# SDR QXEA2021010400003

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 25,295 hours, 27,391 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473911
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION AND CYCLED AFTER LANDING.  REMOVED FROM SERVICE.  INTERROGATED PSEU.  REPLACED NOSE LANDING GEAR ALTERNATE LOCK ELECTRICAL HARNESS, IAW Q400 AMM TASKS 32-21-11-000-801 & 32-21-11-400-801.  PERFORMED OPERATIONAL TEST OF LANDING GEAR PRIMARY EXTENSION & RETRACTION SYSTEM, IAW Q400 AMM TASK 32-31-00-710-801.  OPERATIONAL TEST IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
